MAUDE Adverse Event Report: EXACTECH, INC. ALT HA S NOCLR EXT SZ 7; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER

EXACTECH, INC. ALT HA S NOCLR EXT SZ 7; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER
Catalog Number 190-21-07
Medical Device Problem Codes Unintended Movement (3026); Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 08/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: 170-32-07 - biolox delta femoral head 32mm od, +7mm 6218314.01-030-40-0332 - alt xle lnr ntrl g3 32 a150675.01-030-01-0348 - alt cup clstr g3 sz 48 a381411.180-65-30 - alteon 6.5mm screw, 30mm s399575.
 
Event or Problem Description
As reported, the patient had an initial left tha on (b)(6) 2023 and has since subsided.The patient was revised on (b)(6) 2023 and implanted with competitor's devices.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Event or Problem Description
As reported, the patient had an initial left tha and has since subsided.The patient was revised and implanted with competitor's devices.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, h6.Mdr section codes updated/corrected: a, b, c, d, e.The reason for the revision reported cannot be confirmed from the information provided but may be the result of the reported femoral stem subsidence.The cause for the femoral stem subsidence was likely due to patient-related conditions.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
ALT HA S NOCLR EXT SZ 7
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17774912
Report Number1038671-2023-02313
Device Sequence Number20705612
Product Code MEH
UDI-Device Identifier10885862321220
UDI-Public10885862321220
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K162732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2026
Device Catalogue Number190-21-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale